Want to be the first to hear latest news and find out about our exclusive promotions.
Sign Up for Our Newsletter:
Paracetamol 500MG Tablets Blist [Aspar] 32S
£2.49
In stock
*To Purchase this product, you will need to answer a medical questionnaire after you select 'add to cart'.
Free delivery on orders over £30
100% discretion & confidentaility
Product Description
Paracetamol 500mg tablet is a time tested medication to bring out potent and rapid relief from mild to moderate pain, fever, and various symptoms of cold and flu. Each Tablet contains Paracetamol 500mg which provides potent relieve in mild to moderate painful conditions including migraine, headaches, sinus headache, period pain, neuralgia, muscular and rheumatics pain etc.
Product Description
Paracetamol 500mg tablet is a time tested medication to bring out potent and rapid relief from mild to moderate pain, fever, and various symptoms of cold and flu. Each Tablet contains Paracetamol 500mg which provides potent relieve in mild to moderate painful conditions including migraine, headaches, sinus headache, period pain, neuralgia, muscular and rheumatics pain etc.
Frequently bought together